MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION MESH PROLOOP PLUGS; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION MESH PROLOOP PLUGS; MESH, SURGICAL, POLYMERIC
Model Number 30901
Health Effect - Clinical Codes Pain (1994); Hernia (2240)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced foreign body reaction, rashes, infection, adhesions, inflammation, fistula, mesh erosion, scar tissue, blood loss, nerve damage, abdominal pain, nausea, vomiting, and additional surgery.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
MESH PROLOOP PLUGS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
MDR Report Key12409268
Report Number3011175548-2021-00910
Device Sequence Number11807643
Product Code FTL
UDI-Device Identifier00650862309010
UDI-Public00650862309010
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K930669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number30901
Device Catalogue Number30901
Device Lot Number202294
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date09/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;